# SDR AT0000476

- Difficulty date: November 1, 2000
- Submitted: November 27, 2000
- Operation: Air carrier
- Aircraft: N836AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47397
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION .  FOUND RIGHT WING REAR SPAR CORRODED INBOARD OF CENTER FLAP SUPPORT FITTING.  CUT AND REMOVED CORROSION.  FABRICATED AND INSTALLED AFT AND FORWARD SPLICES IAW REO L-00303, REV A, PART 1A.
